EconPapers    
Economics at your fingertips  
 

A Study of (λ, μ)‐Fuzzy Subgroups

Yuying Li, Xuzhu Wang and Liqiong Yang

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We deal with topics regarding (λ, μ)‐fuzzy subgroups, mainly (λ, μ)‐fuzzy cosets and (λ, μ)‐fuzzy normal subgroups. We give basic properties of (λ, μ)‐fuzzy subgroups and present some results related to (λ, μ)‐fuzzy cosets and (λ, μ)‐fuzzy normal subgroups.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/485768

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:485768

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:485768